# SDR DALA2017031101961

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 148-157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 148 - 157, BL0 CORRODED.  CLEANED THE CORROSION ON FLOOR SUPPORT IAW SRM 53-00-00-1A, FIG 103, 53-10-51-0I-2, AND 51-30-07-06, FIG 9 BEYOND ALLOWABLE LIMITS. REPLACED FLOOR SUPPORT IAW SRM 51-41-05 AND SWG 9936534.
